Journal Article

A note on generalized invariant subspaces for infinite‐dimensional systems

Naohisa Otsuka

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 2, pages 175-182
Published in print June 2004 | ISSN: 0265-0754
Published online June 2004 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/21.2.175
A note on generalized invariant subspaces for infinite‐dimensional systems

Show Summary Details

Preview

In this paper, some generalized invariant subspaces for uncertain linear infinite‐dimensional systems in the sense that each uncertain parameters are in given real intervals are studied.

Keywords: generalized invariant subspaces; uncertain interval parameters; geometric approach; uncertain linear infinite‐dimensional systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.